Format

Send to

Choose Destination
Ann Noninvasive Electrocardiol. 2018 Jul;23(4):e12489. doi: 10.1111/anec.12489. Epub 2017 Aug 30.

Pregbalin induced recurrent syncopal attacks with prolong QT interval.

Author information

1
Department of Cardiology, Karabuk Training and Research Hospital, Karabuk University, Karabuk, Turkey.
2
Department of Cardiology, Faculty of Medicine, Karabuk University, Karabuk, Turkey.

Abstract

Long QT syndrome may lead to fatal dysrhythmia. Prolongation of QT interval due to pregabalin has been shown in rats and no data is available in humans. We report a 80-year-old female patient using pregabalin. She was presented to emergency room with syncope attacks. Her admission electrocardiography demonstrated prolonged QT interval. After excluding the possible causes of the long QT syndrome, we attributed prolonged QT interval to pregabalin therapy. After discontinuation of pregabalin QT interval returned to normal range and patient experienced no further syncope attacks. It is first time for documentation of prolonged QT due to pregabalin in humans.

KEYWORDS:

long QT syndrome; pregabalin; syncope

PMID:
28856762
DOI:
10.1111/anec.12489

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center